MathSciNet Relay Station
MathSciNet bibliographic data
MR2917088 47L10 (46L05 46L08)
Leung, Chi-Wai; Ng, Chi-Keung; Wong, Ngai-Ching Linear orthogonality preservers of Hilbert $C\sp *$-modules over $C\sp *$-algebras with real rank zero. Proc. Amer. Math. Soc. 140 (2012), no. 9, 3151–3160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement